# SDR 07FDEA01374

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656725061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PANEL CLOSE UP ON AFT BULKHEAD IN AFT PIT, CENTER LOWER PANEL, UPPER ANGLE CORRODED AROUND FASTENER HOLES.  REMOVED CENTER BULKHEAD PANEL SUPPORT ANGLE, REPAIRED BY INSTALLING 2 ANGLES AND A FILLER.  RE-INSTALLED PANEL SUPPORT ANGLE REF SRM 51-40-4/FIG NR 1 PGS 1-9.
